Publication: The well-posedness of the global solution for a damped euler-bernoulli equation
dc.contributor.author | Shaoyong Lai | en_US |
dc.contributor.author | Benchawan Wiwatanapataphee | en_US |
dc.contributor.other | Southwest University of Finance and EcoNomics | en_US |
dc.contributor.other | Mahidol University | en_US |
dc.date.accessioned | 2018-09-24T09:12:10Z | |
dc.date.available | 2018-09-24T09:12:10Z | |
dc.date.issued | 2010-12-10 | en_US |
dc.description.abstract | In this paper, we study the well-posedness of the global solution to the following damped Euler-Bernoulli equation utt+ auxxxx+ 2but+ cu = f(u), t≥0, x; ε [0, + ∞). For the case f(u) = u2, the existence and uniqueness of the global solution to an initial value problem of the equation are established in the space C([0,+∞),L2([0,+∞)))∩C1([0,+∞), H-1([0,+∞))). For the case where f(u) is a polynomial, we find that the well-posedness can be established in the Sobolev space C([0, +∞), Hs([0, +∞))) ∩ C1([0, +∞), Hs-1([0, +∞))) (s > 1/2). © 2010 Academic Publications. | en_US |
dc.identifier.citation | International Journal of Pure and Applied Mathematics. Vol.59, No.2 (2010), 203-212 | en_US |
dc.identifier.issn | 13118080 | en_US |
dc.identifier.other | 2-s2.0-78649773205 | en_US |
dc.identifier.uri | https://repository.li.mahidol.ac.th/handle/20.500.14594/29312 | |
dc.rights | Mahidol University | en_US |
dc.rights.holder | SCOPUS | en_US |
dc.source.uri | https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=78649773205&origin=inward | en_US |
dc.subject | Mathematics | en_US |
dc.title | The well-posedness of the global solution for a damped euler-bernoulli equation | en_US |
dc.type | Article | en_US |
dspace.entity.type | Publication | |
mu.datasource.scopus | https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=78649773205&origin=inward | en_US |